# SDR DXTA2009081703762

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK385
- Aircraft time: 2,492 hours, 2,275 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Loose
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL YOKE SLOPPY IN FIRST 2-3 INCHES OF TRAVEL, MORE PRONOUNCED IN LT TURNS.  AT LOW SPEED (200 KIAS WITH FLAPS UP) THE FIRST 3 " OF TRAVEL HAS NO EFFECT. WITH FLT SPOILER DEPLOYED, YOKE IS NEARLY UNMOVABLE.  CHKD OTBD & INBD SPOILER CABLE TENSIONS.  FOUND LT OB SPOILER CABLE TENSION LOW & ADJUSTED TO WITHIN LIMITS.  CHKD SPOILER CABLE TENSIONS.  FOUND WITHIN LIMITS.  INSP SPOILER CABLES.  REINSTALLED A PULLEY GUIDE PIN FOUND LOOSE & REMOVED FOD.  PERFORMED RANGE OF MOVEMENT OF SPOILERS & FOUND WITHIN LIMITS.  DEPLOYED SPEED BRAKES & MOVED YOKE FULL TRAVEL LT & RT, NO DEFECTS NOTED.  CHKD AUTOPILOT SPOILER SERVO CONTROL WITH A/P ENGAGED & OPS FOUND TO BE NORMAL.  WORKED IAW AMM 27-60-00-201 AND 22-13-00-201.
